# SDR 0700429992

- Difficulty date: January 23, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 85,782 hours, 78,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 560-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN FORWARD CARGO COMPARTMENT LONGERON AT S29L BETWEEN BS 560-579.  REPAIRED PER EA 99-208433.
